# SDR MWEA040044

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,434 hours, 43,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99579457
- Condition: Chafed
- Location: Mid Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO PIT DOOR JAMB FORWARD HINGE, FORWARD SUPPORT IS CHAFED AT THE HINGE BOLT.  FABRICATED AND INSTALLED DOUBLER.
